Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

quicksilver85

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About quicksilver85

  • Rank
    New Member
  • Birthday 03/18/1985

Profile Information

  • Gender
    Male
  • Location
    Virginia Beach
  1. I started at 40 mg the first month. I'm now on my 5th and final month at 120 mg, this is my second month on 120 mg. I'm on Accutane primarily because of severe back acne. I was told by my derm that body acne is very stubborn and usually requires a larger cumulative dose in oder to effictively get rid of it.
  2. I've been on Accutane for 4 months now with just one more month left to go. I was just curious as to how many others have experienced difficulty with focusing or concentrating with either their work or studies. I'm typically an A student, but I've had an extremely hard time staying focused in class which has affected my ability to retain all the material from class. Studying has become increasingly hard as well for me. Other than fatigue, this symptom has bothered me the most.
  3. quicksilver85

    me

  4. quicksilver85

    POST your PICS!

    I'm new to the Acne.org forum. I've been lurking around for a few months. I finally decided to post. I'm currently on Accutane, just finished month four and just one more month left. I'm very pleased with the results. I'm 23 years old. live in the states.
×